Hi I just started taking this medicine I take 5mg a day at night time I can't sleep I still feel my axiety and panic and I feel weird is this what the medicine do when you first take it please help me because people say this a good medicine!
Hi, unfortunately this is to be expected. When starting any SSRI, there is an induction period of around 4 weeks, where you will suffer with some symptoms while you get used to the medication. You will feel better soon, just know this is normal. I would also say that taking the medication in the morning will likely help your sleep. Stay in touch with your doctor, if you start feeling your anxiety and panic rise further, or if you start to feel depressed, please go see him/her for help & advice
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2011 • 1 answer
Updated 11 Sep 2015 • 7 answers
Updated 4 Dec 2017 • 5 answers
Updated 27 Dec 2016 • 1 answer
Updated 22 Jun 2017 • 1 answer